Exponential rate of convergence in current reservoirs

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2015) Exponential rate of convergence in current reservoirs. Bernoulli, 21 (3). pp. 1844-1854. ISSN 1350-7265

PDF - Accepted Version
Download (227kB) | Preview


In this paper we consider a family of interacting particle systems on [−N, N] that arises as a natural model for current reservoirs and Fick’s law. We study the exponential rate of convergence to the stationary measure, which we prove to be of the order N−2.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Dimitrios Tsagkarogiannis
Date Deposited: 24 Jun 2014 06:39
Last Modified: 03 Jul 2019 00:46
URI: http://sro.sussex.ac.uk/id/eprint/46253

View download statistics for this item

📧 Request an update